Applied Mathematics

Vol.5 No.10(2014), Paper ID 46191, 12 pages



Diophantine Equations and the Freeness of Möbius Groups


Marin Gutan


Laboratoire de Mathématiques, Université Blaise-Pascal, Clermont-Ferrand, France


Copyright © 2014 Marin Gutan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

Gutan, M. (2014) Diophantine Equations and the Freeness of Möbius Groups. Applied Mathematics, 5, 1400-1411. doi: 10.4236/am.2014.510132.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.